# SDR AALA202406279890

- Difficulty date: June 21, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 67,228 hours, 28,240 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERSIZE FASTENER HOLES IN AFT CARGO COMPARTMENT DOOR OPENING FORWARD FRAME AT STA 787 PLUS 5 INCHES, BETWEEN S21R AND S23R. REPAIRED FRAME PER EA 354789.
